Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 5, 2459–3071
Issue 4, 1827–2458
Issue 3, 1253–1825
Issue 2, 621–1251
Issue 1, 1–620

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On a spectral sequence for the cohomology of infinite loop spaces

Rune Haugseng and Haynes Miller

Algebraic & Geometric Topology 16 (2016) 2911–2947
Abstract

We study the mod-2 cohomology spectral sequence arising from delooping the Bousfield–Kan cosimplicial space giving the 2–nilpotent completion of a connective spectrum X. Under good conditions its E2–term is computable as certain nonabelian derived functors evaluated at H(X) as a module over the Steenrod algebra, and it converges to the cohomology of ΩX. We provide general methods for computing the E2–term, including the construction of a multiplicative spectral sequence of Serre type for cofibration sequences of simplicial commutative algebras. Some simple examples are also considered; in particular, we show that the spectral sequence collapses at E2 when X is a suspension spectrum.

Keywords
cohomology, infinite loop spaces, spectral sequence
Mathematical Subject Classification 2010
Primary: 18G40, 55P47
References
Publication
Received: 13 August 2015
Revised: 23 February 2016
Accepted: 7 March 2016
Published: 7 November 2016
Authors
Rune Haugseng
Department of Mathematical Sciences
University of Copenhagen
Universitetsparken 5
DK-2100 Copenhagen
Denmark
http://sites.google.com/site/runehaugseng
Haynes Miller
Department of Mathematics
Massachusetts Institute of Technology
Building 2, Room 106
%Rm 2-237 this seems to be old office number 77 Massachusetts Avenue
Cambridge, MA 02139-4307
United States
http://math.mit.edu/~hrm